# SDR IPXA2019062543735

- Difficulty date: June 24, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,133 hours, 16,224 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA DIVERSION -- AFTER T/O FLAP/SLAT RETRACTION LEVEL 2 AIL DEFLECT DISAG AC FT VERY DIFFICULT TO CONTROL REQUIRING ALMOST FULL RT AILERON AT TIMES QRH CHECK LIST NO HELP DECLARED EMERGENCY AND DIVERTED TO KCVG.  DEFERRED PER MEL 27-13-2-0-1 DMP 27-13-2-0-1 C/W.  **SUPPLEMENTAL SDR**REF D674590 LOGPAGE 082589 IT 2.  PERFORMED FUNCTIONAL TEST OF THE AILERON DEFLECTION CONTROL ACTUATOR OPS CHECK GOOD REF 27-16-00-700-801.  PLACARD REMOVED REVERSED DMP CLEARED DMI LOG THIS CLEARS DEFERRAL M674589.  AIRCRAFT OK FOR SERVICE.
